Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The propagation of error in linear problems


Author: A. T. Lonseth
Journal: Trans. Amer. Math. Soc. 62 (1947), 193-212
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1947-0022315-4
MathSciNet review: 0022315
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0022315-4
Article copyright: © Copyright 1947 American Mathematical Society